Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 11 > No. 1

 
   

Regular Double MS-Algebras

PP: 115-122
doi:10.18576/amis/110114
Author(s)
Abd El-Mohsen Badawy,
Abstract
The propose of this paper is to extend the construction due to T. Katri˘nŽak of regular double Stone algebras [1] to a certain subclass of the class of regular double MS-algebras. According to this construction we investigate many properties of these algebras deal with subalgebras, homomorphisms, congruences and permutable congruences.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved